Dear Sir .. I am suffering from severe hair loss since last one year.
Recently my doctor prescribe me the Dutasteride (Avodart) Medication for hair loss prevention. I continued the medication for 10 days and then I started to get severe Abdominal Muscle Cramps. After I stopped taking this medication the pain subsided slowly. I have recently read the article about Prostaglandin D2 protein and baldness on some website. Wanted to know that the Dutasteride is the cure for Prostaglandin D2.
Now I am confused that should I continue the Avodart medication or should I discontinue it permanently. I want my hair so I wanted to have your help, If you can prescribe me a good medication for hair loss prevention and regrowth .. So that I can discuss your prescription with my doctor.
Will be thankful for your reply and suggestions.
First things first — Avodart (dutasteride) is not approved for treating androgenic alopecia, and I don’t know what dose you’re even taking. I’ve read internet reports of abdominal cramping for some users upon starting Avodart, but I don’t really have much info beyond that. With respect to taking a prescription medication, you need to discuss these issues with the doctor that prescribed you the medication, especially if you feel you are having side effects!
As far as I am aware, dutasteride has no correlation with prostaglandin D2.